MAUDE Adverse Event Report: C2 THERAPEUTICS, INC. C2 CRYOBALLOON ABLATION SYSTEM; CRYOSURGICAL UNIT WITH ACCESSORIES

C2 THERAPEUTICS, INC. C2 CRYOBALLOON ABLATION SYSTEM; CRYOSURGICAL UNIT WITH ACCESSORIES
Model Number FG-1009, FG-1012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 01/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis and could not be further investigated.Based on the information reported from the physician, the device appears to have functioned as intended.
 
Event or Problem Description
During the (b)(6) 2016 procedure, 11 ablations were performed.The patient reported a pain score of 4 (1 to 10 scale) on day 1 and 0 on day 7.On (b)(6) 2017, the patient came to the emergency room with difficulty swallowing for 3 days.An endoscopy was performed and showed a benign appearing esophageal stenosis that was dilated.The patient's symptoms improved, but he was unable to consume a normal diet through 4 days post dilation.An endoscopy was performed on (b)(6) 2017.There was a severe benign stenosis.The stricture had a 6 mm diameter and 1 cm length.Coagulation for tissue destruction using a monopolar probe (it2 knife) was performed.Dilation with a 15-16.5-18 mm x 5.5 cm cre balloon dilator was performed to 16 mm, and the area was injected with 80 mg of triamcinolone (40 mg/ml, diluted up to 5 ml).The stomach and duodenum were normal.The patient is scheduled for repeat upper endoscopy in 1 month for retreatment.The physician stated that, "the strictures will occur after any mucosal ablating therapy, this event is not life-threatening and as such i would like to wait and see the complete update in 2 weeks.".

Brand Name
C2 CRYOBALLOON ABLATION SYSTEM
Common Device Name
CRYOSURGICAL UNIT WITH ACCESSORIES
Manufacturer (Section D)
C2 THERAPEUTICS, INC.
303 convention way
suite 1
redwood city CA 94063
MDR Report Key6361363
Report Number3008780134-2017-00003
Device Sequence Number799126
Product Code GEH
UDI-Device Identifier00854924006095
UDI-Public00854924006095
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/28/2018
Device Model NumberFG-1009, FG-1012
Device Catalogue NumberFG-1009, FG-1012
Device Lot Number06092016-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2017
Initial Report FDA Received Date02/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;